# SDR SWAA2021011338525

- Difficulty date: December 9, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L LOCATED BS 540 FWD CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR ON STRINGER 25L BETWEEN BS 500D TO BS 540 FWD CARGO COMPARTMENT, IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIG 206 MATERIAL USED STRINGER SECTION 7075-T6 0.045' INCHES.  CHANNEL 7075-T6 0.050' INCHES; ANGLES 7075-T6 0.050' INCHES.
